Alert archive / Arkansas / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 53, NWS Tulsa, OK

April 4, 2025Crawford County, Washington County, Arkansas; Adair County, Sequoyah County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 4, 2025, 5:53 AM CDT for Crawford County, Washington County, Arkansas; Adair County, Sequoyah County, Oklahoma. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 4, 2025, 5:53 AM CDT (10:53 UTC)
Expired
Apr 4, 2025, 6:45 AM CDT
In force
52 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crawford County, AR, Washington County, AR, Adair County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 42 km from the middle of the area, began a volume at 10:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 4:46 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 10.9 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2025-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2025-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
798 m above ground
0-6 km bulk shear
86 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
322 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

780 
WUUS54 KTSA 041053
SVRTSA
ARC033-143-OKC001-135-041145-
/O.NEW.KTSA.SV.W.0053.250404T1053Z-250404T1145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
553 AM CDT Fri Apr 4 2025

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northwestern Crawford County in northwestern Arkansas...
  Southwestern Washington County in northwestern Arkansas...
  Eastern Sequoyah County in east central Oklahoma...
  Southern Adair County in northeastern Oklahoma...

* Until 645 AM CDT.

* At 552 AM CDT, a severe thunderstorm was located 4 miles southeast
  of Brushy, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Walnut Grove...                   Adair State Park...
  Brushy...                         Bidville...
  Woolsey...                        West Fork...
  Marble City...                    Mountainburg...
  Blackburn...                      Brushy Lake State Park...
  Winslow...                        Rhea...
  Lee Creek...                      Canehill...
  Uniontown...                      Locke...
  Odell...                          Stilwell...
  Bunch...                          Mount Gayler...

This includes the following highways,
 Interstate 40 in Oklahoma between mile markers 306 and 317.
 Interstate 49 between mile markers 29 and 54.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3534 9472 3536 9474 3536 9476 3558 9491
      3564 9485 3564 9481 3568 9481 3611 9436
      3573 9395
TIME...MOT...LOC 1052Z 229DEG 48KT 3550 9468 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
563 
WWUS54 KTSA 041107
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
607 AM CDT Fri Apr 4 2025

ARC033-143-OKC001-135-041145-
/O.CON.KTSA.SV.W.0053.000000T0000Z-250404T1145Z/
Crawford AR-Washington AR-Sequoyah OK-Adair OK-
607 AM CDT Fri Apr 4 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR NORTHWESTERN CRAWFORD...SOUTHWESTERN WASHINGTON...NORTHEASTERN
SEQUOYAH AND SOUTHEASTERN ADAIR COUNTIES...

At 607 AM CDT, a severe thunderstorm was located 4 miles north of
Short, moving northeast at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Walnut Grove...                   Bidville...
Woolsey...                        West Fork...
Blackburn...                      Winslow...
Rhea...                           Lee Creek...
Canehill...                       Uniontown...
Odell...                          Mount Gayler...
Morrow...                         Lincoln...
Short...                          Prairie Grove Battlefield State...
Natural Dam...                    Devils Den State Park...
Brentwood...                      Lake Fort Smith...

This includes Interstate 49 between mile markers 31 and 54.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3549 9453 3547 9458 3548 9466 3558 9465
      3563 9465 3569 9468 3611 9436 3573 9395
TIME...MOT...LOC 1107Z 229DEG 48KT 3564 9449 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
863 
WWUS54 KTSA 041124
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
624 AM CDT Fri Apr 4 2025

OKC001-135-041133-
/O.CAN.KTSA.SV.W.0053.000000T0000Z-250404T1145Z/
Sequoyah OK-Adair OK-
624 AM CDT Fri Apr 4 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SEQUOYAH AND
SOUTHEASTERN ADAIR COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 AM CDT for
northwestern and west central Arkansas...and northeastern and east
central Oklahoma.

&&

LAT...LON 3572 9398 3553 9444 3555 9446 3565 9447
      3568 9446 3572 9449 3576 9449 3611 9436
      3573 9395
TIME...MOT...LOC 1123Z 227DEG 37KT 3573 9437 

$$

ARC033-143-041145-
/O.CON.KTSA.SV.W.0053.000000T0000Z-250404T1145Z/
Crawford AR-Washington AR-
624 AM CDT Fri Apr 4 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR NORTHWESTERN CRAWFORD AND SOUTHWESTERN WASHINGTON COUNTIES...

At 623 AM CDT, a severe thunderstorm was located 3 miles north of Lee
Creek, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Walnut Grove...                   Bidville...
Woolsey...                        West Fork...
Blackburn...                      Winslow...
Lee Creek...                      Canehill...
Uniontown...                      Odell...
Mount Gayler...                   Morrow...
Prairie Grove Battlefield State...Natural Dam...
Devils Den State Park...          Brentwood...
Lake Fort Smith...                Strickler...
Prairie Grove...                  Chester...

This includes Interstate 49 between mile markers 31 and 54.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3572 9398 3553 9444 3555 9446 3565 9447
      3568 9446 3572 9449 3576 9449 3611 9436
      3573 9395
TIME...MOT...LOC 1123Z 227DEG 37KT 3573 9437 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 4:45 AM CDT, 1 hour 8 minutes earlier. Its key messages:

  • Updated at 345 AM CDT Fri Apr 4 2025
  • Strong/severe storms possible early this morning and becoming more likely this afternoon, especially from southeast Oklahoma into western Arkansas.
  • High rain chances continue through Saturday, with heavy rain and flood potential increasing across southeast Oklahoma and western Arkansas.
  • Much cooler weather arrives this weekend, with rain possibly changing to snow late Saturday night into Sunday morning north of Interstate 40. A freeze is expected in some places Monday morning.
Area forecast discussion, Apr 4, 4:45 AM CDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
445 AM CDT Fri Apr 4 2025

...New SHORT TERM, LONG TERM...

.KEY MESSAGES...
Updated at 345 AM CDT Fri Apr 4 2025

  - Strong/severe storms possible early this morning and becoming
    more likely this afternoon, especially from southeast Oklahoma
    into western Arkansas.

  - High rain chances continue through Saturday, with heavy rain
    and flood potential increasing across southeast Oklahoma and
    western Arkansas.

  - Much cooler weather arrives this weekend, with rain possibly
    changing to snow late Saturday night into Sunday morning north
    of Interstate 40. A freeze is expected in some places Monday
    morning.

&&

.SHORT TERM...
(Today)
Issued at 345 AM CDT Fri Apr 4 2025

Widespread showers and thunderstorms will overspread the area
early this morning, with the potential for large hail with the
strongest storms. A second round of showers and storms is expected
this afternoon, with the strongest storms at that time from far
southeast and eastern Oklahoma into western Arkansas. The stalled
frontal boundary just southeast of the area at this time may lift
a bit north ahead of this second round of storms, and any
locations that end up south of the boundary will have an all
hazard severe threat, with large hail, damaging winds, and
tornadoes all possible with this second round of storms.

Heavy rainfall will also be a concern, especially from southeast
Oklahoma into northwest Arkansas, where a flood watch remains in
effect.

&&

.LONG TERM...
(Tonight through Thursday)
Issued at 345 AM CDT Fri Apr 4 2025

A relative lull in precipitation coverage and intensity is
expected for much of tonight before the next round of showers,
storms, and heavy rainfall moves in late tonight and early
Saturday morning. The severe weather threat will likely be a bit
lower by this time as the frontal boundary will have sagged
farther southeast overnight. Once again the heaviest rainfall will
be from southeast Oklahoma into northwest Arkansas with this round
of precipitation.

As the main upper system moves across late Saturday night and
early Sunday morning  rain may mix with or change to snow across
parts of northeast Oklahoma and northwest Arkansas. With surface
temperatures likely to remain several degrees above freezing,
little or no snow accumulation is expected. With skies clearing by
Sunday night, some places will fall to near or below freezing by
early Monday morning.

An extended period of quiet weather is then expected next week,
with temperatures warming back above normal for much of the week.

&&

.AVIATION...
(06Z TAFS)
Issued at 1243 AM CDT Fri Apr 4 2025

Flying conditions remain poor to very poor through the forecast
period across all sites. MVFR cigs have expanded to much of the
area, likely falling to IFR by the early morning hours. IFR cigs
are expected to persist for the remainder of the period. Several
chances of showers and thunderstorms expected over the next 24
hours... especially across SE OK and NW AR sites. Thunderstorm
activity appears to be strongest/ most widespread between 10-15z
and again 20-02z. Storms during these time frames may be severe
with large hail and gusty, erratic winds. Vsbys are likely to drop
considerably during heaviest rainfall. Precipitation will tend to
dwindle after 02z, before increasing again shortly after the
forecast period. Outside of thunderstorm activity, north/northeast
winds near 5-15 kts expected for much of the period, except
across far SE OK/ W-Central AR where a warm front may promote a
temporary wind shift this morning/ afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   56  46  49  35 / 100  60 100  80
FSM   68  53  55  40 / 100  90 100  80
MLC   60  48  52  38 / 100  90 100  80
BVO   54  44  49  35 / 100  50  90  70
FYV   65  47  50  36 / 100  90 100  80
BYV   63  47  49  35 / 100  90 100  80
MKO   59  48  51  36 / 100  80 100  80
MIO   55  45  47  35 / 100  70 100  70
F10   56  47  50  35 / 100  80 100  80
HHW   68  52  55  40 /  90 100 100  70

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday morning for OKZ049-053-063-068>076.

AR...Flood Watch through Sunday morning for ARZ001-002-010-011-019-
     020-029.

&&

SHORT TERM...05
LONG TERM....05
AVIATION...43
Hazardous weather outlook, Apr 4, 5:39 AM CDT, 14 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
539 AM CDT Fri Apr 4 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-051000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
539 AM CDT Fri Apr 4 2025

SEVERE WEATHER AND FLOODING THREAT TO INCREASE TODAY, WITH
FLOODING THREAT CONTINUING SATURDAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Elevated.
    AREA...Far Southeast Oklahoma into Western Arkansas.
    ONSET...This Afternoon.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Mainly Along and South of Interstate 44.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Southeast Oklahoma and Northwest Arkansas.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Southeast Oklahoma and Northwest Arkansas.
	ONSET...This Afternoon.

HEAVY RAIN.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Southeast Oklahoma and Northwest Arkansas.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...Late Tonight.

DISCUSSION...
Scattered to numerous thunderstorms will continue this morning
across eastern Oklahoma into western Arkansas, with an elevated
severe weather risk. Large hail to 2 inches in diameter is the
primary threat, with locally damaging winds also possible.

After a relative lull in the storm activity around midday,
thunderstorms are expected to redevelop during the afternoon
across far eastern Oklahoma into western Arkansas near a
retreating frontal boundary, with an elevated to significant risk
of severe weather. If the frontal boundary retreats far enough to
the north, environmental conditions will favor all modes of
severe weather, including large hail, locally damaging winds, and
tornadoes. This threat will shift to the east early this evening.

Multiple rounds of thunderstorms between today and Saturday are
expected to yield rainfall totals in the 4 to 8 inch range across
far southeast Oklahoma into west central Arkansas, with 3 to 5
inches across the rest of southeast Oklahoma into far northwest
Arkansas. Isolated totals over 8 inches are possible. The heavy
rainfall is likely to result in some dangerous flash flooding and
main-stem river flooding that will likely linger into early next
week.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Thunderstorm Potential...High Wind Potential...
           Heavy Rain Potential.
SUNDAY...Winter Weather Potential...High Wind Potential.
MONDAY through THURSDAY...No Hazards.

EXTENDED DISCUSSION...
Rain may mix with or change to snow across parts of northeast
Oklahoma and northwest Arkansas before ending late Saturday night
into early Sunday. As mentioned above, main-stem river flooding
will likely linger into early next week, otherwise an extended
period of quiet weather is expected next week.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Severe weather and flooding impacts are likely to impact parts of
eastern Oklahoma and northwest Arkansas now through the weekend.
Multiple periods of response may be required.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 4, 4:43 AM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Tulsa OK
443 AM CDT Fri Apr 4 2025

OKZ049-053-041015-
Choctaw OK-Pushmataha OK-
443 AM CDT Fri Apr 4 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL PUSHMATAHA AND
CENTRAL CHOCTAW COUNTIES THROUGH 515 AM CDT...

At 443 AM CDT, Doppler radar indicated a strong thunderstorm over
Hugo, moving north at 40 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Grant...                          Corinne...
Snow...                           Rattan...
Fallon...                         Goodland...
Sawyer...                         Messer...
Hugo Lake State Park...           Apple...
Speer...                          Dela...
Hugo...                           Oleta...
Cloudy...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3390 9542 3398 9562 3444 9545 3433 9515
TIME...MOT...LOC 0943Z 202DEG 37KT 3402 9549

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 4, 4:56 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service Tulsa OK
456 AM CDT Fri Apr 4 2025

OKZ070-074-075-041030-
Haskell OK-Muskogee OK-Latimer OK-
456 AM CDT Fri Apr 4 2025

...A STRONG THUNDERSTORM WILL IMPACT HASKELL...NORTHWESTERN LATIMER
AND SOUTHEASTERN MUSKOGEE COUNTIES THROUGH 530 AM CDT...

At 456 AM CDT, Doppler radar indicated a strong thunderstorm near
Wilburton, moving northeast at 50 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Kanima...                         Damon...
Briartown...                      Whitefield...
Panola...                         Robbers Cave State Park...
Kinta...                          Wilburton...
Keota...                          Stigler...
Lequire...                        Lewisville...
Mccurtain...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 AM CDT for
southeastern and east central Oklahoma.

&&

LAT...LON 3494 9550 3503 9544 3503 9535 3515 9535
      3542 9516 3528 9488 3482 9524
TIME...MOT...LOC 0956Z 210DEG 45KT 3495 9532

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 4, 5:08 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service Tulsa OK
508 AM CDT Fri Apr 4 2025

OKZ049-053-041100-
Choctaw OK-Pushmataha OK-
508 AM CDT Fri Apr 4 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN PUSHMATAHA AND
CENTRAL CHOCTAW COUNTIES THROUGH 600 AM CDT...

At 508 AM CDT, Doppler radar indicated a strong thunderstorm 5 miles
northwest of Pat Mayse Lake, moving north at 40 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Ord...                            Grant...
Corinne...                        Kent...
Soper...                          Rattan...
Fallon...                         Sobol...
Goodland...                       Sawyer...
Messer...                         Hugo Lake State Park...
Apple...                          Speer...
Dela...                           Hugo...
Kellond...                        Oleta...
Antlers...                        Gay...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 AM CDT for
southeastern Oklahoma.

&&

LAT...LON 3432 9573 3419 9521 3387 9550 3389 9551
      3388 9554 3393 9556 3393 9559 3394 9560
      3393 9560 3391 9564 3391 9567 3388 9570
      3390 9575 3387 9577
TIME...MOT...LOC 1008Z 198DEG 35KT 3391 9564

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 4, 5:12 AM CDT, 41 minutes before
Special Weather Statement
National Weather Service Tulsa OK
512 AM CDT Fri Apr 4 2025

OKZ049-041100-
Pushmataha OK-
512 AM CDT Fri Apr 4 2025

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL PUSHMATAHA COUNTY THROUGH
600 AM CDT...

At 512 AM CDT, Doppler radar indicated a cluster of strong
thunderstorms 5 miles west of Cloudy, moving north at 40 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Clayton Lake State Park...        Stanley...
Sardis...                         Snow...
Nashoba...                        Kiamichi...
Albion...                         Dunbar...
Finley...                         Tuskahoma...
Cloudy...                         Clayton...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 AM CDT for
southeastern Oklahoma.

&&

LAT...LON 3420 9526 3430 9562 3460 9553 3460 9551
      3466 9552 3468 9551 3468 9503
TIME...MOT...LOC 1012Z 198DEG 35KT 3429 9538

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 4, 5:29 AM CDT, 24 minutes before
Special Weather Statement
National Weather Service Tulsa OK
529 AM CDT Fri Apr 4 2025

OKZ068-070-072-074-041115-
Haskell OK-Muskogee OK-Sequoyah OK-Cherokee OK-
529 AM CDT Fri Apr 4 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HASKELL...
SEQUOYAH...SOUTHEASTERN CHEROKEE AND SOUTHEASTERN MUSKOGEE COUNTIES
THROUGH 615 AM CDT...

At 529 AM CDT, Doppler radar indicated a strong thunderstorm 5 miles
south of Tamaha, moving northeast at 60 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Kanima...                         Sallisaw...
Brushy...                         Briartown...
Vian...                           Marble City...
Box...                            Cookson...
Brushy Lake State Park...         Mc Key...
Keota...                          Stigler...
Tamaha...                         Lake Tenkiller State Park...
Gans...                           Muldrow...

This includes Interstate 40 in Oklahoma between mile markers 287 and
317.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 AM CDT for
southeastern, northeastern and east central Oklahoma.

&&

LAT...LON 3533 9471 3536 9474 3536 9477 3533 9479
      3532 9481 3526 9481 3520 9489 3520 9493
      3518 9493 3516 9495 3530 9528 3574 9493
      3566 9481 3564 9481 3564 9476 3548 9450
TIME...MOT...LOC 1029Z 211DEG 50KT 3532 9499

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 6:15 AM CDTSpecial Weather StatementTSAMadison45 min
Apr 4, 7:01 AM CDTSpecial Weather StatementTSACarroll29 min
Apr 4, 7:31 AM CDTSpecial Weather StatementTSAMadison29 min
Apr 4, 9:11 AM CDTFlash Flood WarningTSABenton, Carroll, Crawford, Madison, Washington5 hr
Apr 4, 9:15 AM CDTRiver Flood WarningTSAFranklin, Johnson, Logan65 hr
Apr 4, 9:17 AM CDTSpecial Weather StatementTSABenton28 min
Apr 4, 9:57 AM CDTSpecial Weather StatementTSABenton33 min
Apr 4, 11:04 AM CDTFlash Flood WarningTSABenton, Carroll, Washington4 hr
Apr 4, 1:27 PM CDTSpecial Weather StatementTSACarroll33 min
Apr 4, 3:10 PM CDTFlash Flood WarningTSABenton, Carroll, Crawford, Madison, Washington6 hr
Apr 4, 3:12 PM CDTAreal Flood AdvisoryTSACrawford47 min
Apr 4, 3:34 PM CDTSpecial Weather StatementTSAFranklin, Madison41 min
Apr 4, 3:37 PM CDTSpecial Weather StatementTSABenton23 min
Apr 4, 3:46 PM CDTSevere Thunderstorm WarningTSACarroll, Franklin, Madison13 min
Apr 4, 3:49 PM CDTSpecial Weather StatementTSABenton, Washington41 min
Apr 4, 3:59 PM CDTFlash Flood WarningTSACrawford5 hr
Apr 4, 4:07 PM CDTSpecial Weather StatementTSAFranklin, Sebastian53 min
Apr 4, 4:21 PM CDTAreal Flood AdvisoryTSACrawford, Franklin, Madison, Sebastian43 min
Apr 4, 4:59 PM CDTSpecial Weather StatementTSAFranklin46 min
Apr 4, 5:04 PM CDTFlash Flood WarningTSACrawford, Franklin, Madison, Sebastian3 hr
Apr 4, 5:09 PM CDTAreal Flood AdvisoryTSACarroll, Madison, Washington3 hr
Apr 4, 5:58 PM CDTSpecial Weather StatementTSABenton17 min
Apr 4, 6:09 PM CDTSpecial Weather StatementTSABenton21 min
Apr 4, 6:15 PM CDTSevere Thunderstorm WarningTSABenton30 min
Apr 4, 6:37 PM CDTSpecial Weather StatementTSAWashington38 min
Apr 4, 4:43 AM CDTSpecial Weather StatementTSAChoctaw, Pushmataha32 min
Apr 4, 4:56 AM CDTSpecial Weather StatementTSAHaskell, Latimer34 min
Apr 4, 5:08 AM CDTSpecial Weather StatementTSAChoctaw52 min
Apr 4, 5:12 AM CDTSpecial Weather StatementTSAPushmataha48 min
Apr 4, 5:27 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha9 min
Apr 4, 5:29 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah46 min
Apr 4, 5:48 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee42 min
Apr 4, 6:01 AM CDTSpecial Weather StatementTSAPittsburg29 min
Apr 4, 6:22 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg, Sequoyah53 min
Apr 4, 6:32 AM CDTSevere Thunderstorm WarningTSACreek, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more43 min
Apr 4, 6:58 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner17 min
Apr 4, 7:13 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Rogers and 2 more34 min
Apr 4, 7:50 AM CDTSpecial Weather StatementTSACraig, Delaware, Ottawa25 min
Apr 4, 8:44 AM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Sequoyah5 hr
Apr 4, 1:55 PM CDTSpecial Weather StatementTSAPittsburg50 min
Apr 4, 2:30 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, Pittsburg3 hr
Apr 4, 2:33 PM CDTSpecial Weather StatementTSAHaskell42 min
Apr 4, 3:07 PM CDTSpecial Weather StatementTSACherokee38 min
Apr 4, 3:19 PM CDTSpecial Weather StatementTSAPushmataha41 min
Apr 4, 4:43 PM CDTSpecial Weather StatementTSALeFlore47 min
Apr 4, 5:05 PM CDTAreal Flood AdvisoryTSALatimer, LeFlore, Pushmataha8 min
Apr 4, 5:13 PM CDTFlash Flood WarningTSALatimer, LeFlore, Pushmataha5 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2025Severe Thunderstorm Warnings in Oklahoma, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.